Not sure how to explain, but want to know if I am alone in this because if so, I might consider stopping treatment because it is causing strife in my personal life. I am not myself @ 3 days after injecting myself, maybe 4. I'm so moody, irritable w/those closest to me. My sense of humor is non existent. all I want to do is sleep, my energy level is so low. I must say I am not a very pleasant person to be around. i'm only in wk5, and to think of going another 43 like this...i try self talk, positive thinking. i'm on anti depressants, and don't want to do anyone harm. I'm just mean and nasty.
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...